MAUDE Adverse Event Report: A&E MEDICAL CORPORATION UFM W 16MM 3/8CIR 64MM KN 24PK; ELECTRODE, PACEMAKER, TEMPORARY

A&E MEDICAL CORPORATION UFM W 16MM 3/8CIR 64MM KN 24PK; ELECTRODE, PACEMAKER, TEMPORARY
Model Number N/A
Medical Device Problem Codes Fracture (1260); Material Frayed (1262); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported that the patient underwent a cardiac procedure and temporary pacing wires were placed.About a month later the atrial leads were pulled out of body during radiographs.It was noted the only left ventricular wires were in place.The frayed ventricular leads appeared as though they could fracture at any point.A revision procedure is planned to replace the temporary pacing wires and permanent wires will be placed at a later date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D2: device product code: ldh.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h6, h10 d2: product code : ldh no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section b4, b5, g3, g6, h2, h4, h6 and h10.Corrections are in sections: a1, a2, a3, a4, a5, e1, and e3.A4: patient weight: (b)(6)(b)(6)2023.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
It is further reported that the wires fray and break away from the metal contacts.Pacing and capture fail.The wires are fragile.The fraying is taking place within three days of use.
 
Additional Manufacturer Narrative
This report is being submitted to update additional information in section a2, a3, b4, b5, d4, e4, g2, g3, g6, h2, h3, h4, h6 and h10.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D2: device product code: ldf review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found that would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the of this report.

Brand Name
UFM W 16MM 3/8CIR 64MM KN 24PK
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17278404
Report Number0002242056-2023-00022
Device Sequence Number17423686
Product Code LDF
UDI-Device Identifier10841291100263
UDI-Public(01)10841291100263(10)03363(17)271001
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K803086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number024-311
Device Lot Number03363
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/26/2023
07/24/2023
08/24/2023
10/04/2023
04/11/2024
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date07/28/2023
08/22/2023
09/18/2023
11/01/2023
04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexMale
Patient Weight6 KG
Patient RaceAmerican Indian Or Alaskan Native